# SDR DALA2016090106317

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SECTION OF A FRAME AT BS 889, LONGERONS 25 - 28R IN THE AFT CARGO.  BLENDED TO REMOVE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00 FIG 103. FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-20-07 REPAIR 3.
